# SDR FDEA201007152547

- Difficulty date: July 15, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 75,901 hours, 25,267 cycles
- Engine: Ge CF66D
- System (JASC): 5714 · Wing, Center Box
- Part: Splice Plate
- Part number: ANB70112
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CTR WING UPPER SURFACE AT STA 1219, 'X' = -107 FOUND CORRODED.  CABIN CTR WING UPPER SURFACE AT STA 1219 'X' = -107 REPAIRED IAW  EA NR 8-5710-138580, TITLE: FUSELAGE - MAIN FRAME - SURFACE CORROSION ON UPPER RT SPLICE PLATE PN ANB7011 BETWEEN STA 1176 TO 1278.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
